# SDR VNAA202308180020

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH67031898
- Condition: Worn
- Location: Cpax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME 349.00 BTW STGR 1 TO STGR 2 RH.   FRAME 349.00 BTW STGR 1 TO STGR 2 RH WAS REPAIRED PER REO 690-53-21-1638 REV.--
